# SDR COMA2010012550022

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,646 hours, 20,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 23,646 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AT FS 621.00 LINTEL ATTACHMENT FITTING CRACKED.  REPAIRED AFT PRESSURE BULKHEAD WEB FS 621.00 LINTEL INSTALLATION IAW REO 601R-53-61-1230.
